Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 807834, 4 pages
http://dx.doi.org/10.1155/2014/807834
Research Article

The Average Lower Connectivity of Graphs

Turgutlu Vocational Training School, Celal Bayar University, Turgutlu, Manisa 45400, Turkey

Received 14 August 2013; Revised 8 January 2014; Accepted 9 January 2014; Published 12 February 2014

Academic Editor: Bo-Qing Dong

Copyright © 2014 Ersin Aslan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Ersin Aslan, Fatih Yücalar, Deniz Kilinç, and Emin Borandaǧ, “The average scattering number of graphs,” RAIRO - Theoretical Informatics and Applications, vol. 50, no. 3, pp. 263–272, 2016. View at Publisher · View at Google Scholar
  • Tufan Turaci, “The Average Lower 2-Domination Number of Wheels Related Graphs and an Algorithm,” Mathematical and Computational Applications, vol. 21, no. 3, pp. 29, 2016. View at Publisher · View at Google Scholar
  • Tufan Turaci, and Ersin Aslan, “The average lower reinforcement number of a graph,” RAIRO - Theoretical Informatics and Applications, vol. 2014, pp. 1–10, 2016. View at Publisher · View at Google Scholar
  • Tufan Turaci, and Hüseyin Aksan, “The Vulnerability of Some Networks including Cycles via Domination Parameters,” Journal of Optimization, vol. 2016, pp. 1–8, 2016. View at Publisher · View at Google Scholar